Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Has anyone stopped taking Celexa/Lexapro? SE? orlando

Posted by Esmarelda on November 25, 2003, at 15:24:14

In reply to Has anyone stopped taking Celexa/Lexapro? SE?, posted by orlando on November 25, 2003, at 13:56:44

I do not have any personal experience but have seen others post that there are definitely side effects with withdrawal from AD, particularly Lex with dizziness. I would taper very slowly. Go down to 5 every day, then 2.5 every day and then maybe even every other day until you taper down to 0. Good luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Esmarelda thread:109458
URL: http://www.dr-bob.org/babble/20031121/msgs/283701.html